# SDR ABXA9500385

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Part number: 3914464503
- Condition: Lack Of Lube
- Location: Nlg
- Part time: 31,230 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR LIGHT DID NOT ILLUMINATE ON FIRST EXTENSION ATTEMPT, BUT WORKED NORMALLY ON SECOND ATTEMPT.  CLEANED AND LUBED OVERCENTER LINKAGE. PERFORMED OPS CHECK OF NOSE LANDING GEAR SYSTEM WHILE AIRCRAFT WAS JACKED.  CYCLED GEAR THROUGH NUMEROUS TIMES.  NO DEFECTS NOTED.  OPS CHECKED GOOD IAW DC-9 MM 32-20-0.
